Open Access

$ls$-Ponomarev-systems and compact images of locally separable metric spaces


Abstract

We introduce the notion of an $ls$-Ponomarev-system $(f, M, X, \{\mathcal{P}_{\lambda,n}\})$, and give necessary and sufficient conditions such that the mapping $f$ is a compact (compact-covering, sequence-covering, pseudo-sequence-covering, sequentially-quotient) mapping from a locally separable metric space $M$ onto a space $X$. As applications of these results, we systematically get characterizations of certain compact images of locally separable metric spaces.


Full Text





Article Information

Title$ls$-Ponomarev-systems and compact images of locally separable metric spaces
SourceMethods Funct. Anal. Topology, Vol. 15 (2009), no. 4, 391-400
MathSciNet MR2603837
CopyrightThe Author(s) 2009 (CC BY-SA)

Authors Information

Tran Van An
Department of Mathematics, Vinh University, Nghean Province, Vietnam

Nguyen Van Dung
Department of Mathematics, Pedagogical University of Dongthap, Dongthap Province, Vietnam


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Tran Van An and Nguyen Van Dung, $ls$-Ponomarev-systems and compact images of locally separable metric spaces, Methods Funct. Anal. Topology 15 (2009), no. 4, 391-400.


BibTex

@article {MFAT497,
    AUTHOR = {Tran Van An and Nguyen Van Dung},
     TITLE = {$ls$-Ponomarev-systems and compact images of locally separable metric spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {15},
      YEAR = {2009},
    NUMBER = {4},
     PAGES = {391-400},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=497},
}


All Issues